# SDR SWAA2021112937829

- Difficulty date: October 28, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 59,017 hours, 35,051 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE SUPPORT LOCATED ORSS 268 TRAILING EDGE AT RT WING ; 2021-487895 / [01] REPLACED ANGLE SUPPORT LOCATED ORSS 268 TRAILING EDGE AT RT WING IAW B737-700 SRM 51-10-02 AND 51-40-02; [02] COMPLETE TASK CERTIFIED
